# SDR IPXA2018032027658

- Difficulty date: March 13, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 54,469 hours, 17,759 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Part number: H2040K2061
- Part serial: TAG01598728
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11,  CORRODED KEEL BEAM AFT SECTION ACCESS PANEL 149BL FWD SIDE LATCH BETWEEN BS 1010 - 1020.  REPLACED IAW SRM 51-40-02-0G,  REV 70.03,  AND DWG 145T8629,  SHEET 3, REV C.
